Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from hypertension. Taking mikardis, wants to reduce dosage. Safe to reduce medication?

hi Dr! I started on a medication for my hypertension my BP before taking mikardis 80 mg was 150/100 after a month i m maintaining a BP of 130/80 after i finish one box (28 tabs) i want to reduce the dosage to 40 mg/dl without consulting my cardiologist , i want to ask you if i can start this 40 mg dose as an experiment to see how my BP with this dose?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
It seems that your BP is under control with mikardis 80 mg. I suggest you to continue same dose as if u reduce the dose ur BP wii go high
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor